My Forum Comments
It seems like my son can’t tolerate stimulants. The stimulants seemed to work better for his ADHD symptoms. It has me thinking maybe he has something else going on and need treatment. I am thinking he should get evaluated again.
Thanks for the information. My son hasn’t found the right medication for about a year now,trying different medications. I will mention my concerns and possible ideas with his doctor today.
My son seems to be responding to the new medication but at a lower dose. The lower dose doesn’t last long but if the dose is higher, he starts with the “feet” thing as he calls it. He has had therapy sessions and will soon have outside occupational therapy. Now that he is older, he has days he doesn’t want to take the medication. It is a huge fight.
Thank you for the information. He is taking Aptensio XR at 30mgs. I think he needs a stronger dose but we will see. The chart was very informative. He has another doctor appointment this week so I can discuss other options.August 1, 2019 at 2:59 pm in reply to: Methylphenidate manufacturer changed and it doesn’t seem to work as well. #124087
My son is taking this and we have noticed a change as well. I had to stop him from taking it because he was experiencing some type of feeling of something touching his body, not wanting to be alone and saying he is afraid. Now that school will start for him soon, he will definitely need some type of medication. It has been Very hard for us the past couple of weeks without him taking anything. He has a doctor’s appointment today so hopefully she will have another solution.
Before the Vyvanse he was on Adderall. He switched to Vyvanse because the Adderall showed increased impulsivity and sometimes aggressive behavior. The foot issue started with the Vyvanse so we went with the same medication as Foccalin. Yesterday the foot issue started up again. So his doctor is clueless as to what to prescribe him. The teachers at school call me to discuss his behaviors almost daily. It really saddens me to see him like this.
The teacher called me daily saying he is not focused,have impulsive behaviors and is very fidgety all day. I understand that he has the lowest dose so I explained that to her. When he goes to his doctor I will mention all of this. At home I can get him to do his homework so maybe at school he is overly stimulated. He has been doing well in school so I don’t want a set back. Thanks for all of your comments.
Another thing that concerns me is his teacher called today to tell me my son forgot letters of the alphabet and had trouble adding. She said he was focused and told her he can’t remember. That his brain is not working.
He was using Adderall for a while and just recently switched to Vyvanse at the lowest dose. He definitely needs medication for impulse as well as focus. I will see how he does the rest of week. It could be the dose needs to be adjusted.
Hi,I am having simular issues with my 10 year old son. He has started to have mood swings. When things don’t go his way he gets angry and act out by screaming and jumping around. The last time it happened he hit at the wall, saying he is angry. These comments has been helpful. He has been taking Adderall for almost a year. I took him in to see his doctor. She has now prescribed Vyvance. I will start him on that today. This has tired me out. He will apologize for behavior saying he doesnt know why he does that. He doesnt act like this in school. So I am trying to figure out the issues. I discipline him by taking things away,having him earn it back. I understand there is a reason he is acting like this but he also has to understand there are rules at home he has to follow.